Siberian Mathematical Journal

, Volume 20, Issue 6, pp 929–930 | Cite as

Continuation of infinitely small deformations of surfaces in the class Cm, λ

  • T. G. Isanov
Remark Section


Small Deformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature Cited

  1. 1.
    T. G. Isanov, “Continuation of infinitely small deformations,” Dokl. Akad. Nauk SSSR,234, No. 6, 1257–1260 (1977).Google Scholar
  2. 2.
    A. V. Pogorelov, Extrinsic Geometry of Convex Surfaces, Amer. Math. Soc. (1972).Google Scholar
  3. 3.
    O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Academic Press (1968).Google Scholar
  4. 4.
    I. Ya. Bakel'man, Geometric Methods of Solving Elliptic Equations [in Russian], Nauka, Moscow (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • T. G. Isanov

There are no affiliations available

Personalised recommendations